# SDR USAA920080014

- Difficulty date: December 6, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - CRACKED FRAME, BS 727B, S8L - S9L.  REPAIRED FRAME, BS 727B, S8L - S9L IAW USAIRWAYS EA 100111.
